Couldn't find what you looking for?

TRY OUR SEARCH!

hi guys, so in April I had unprotected sex with my boyfriend and he bought me plan b the next day. My last period before the plan b had been on the 4th of April, after the plan b I got another period on April 16th, next I got it on May 8th. It's now June 9th and I've had a few of my normal symptoms, my boobs are pretty sore and I'm having what I think are cramps but they're nowher smear as bad as I'm used to, and no bleeding. So I'm REAALLy freaking out because I had sex (with protection) sometime after my period ended in May. Idk what to do :( please help!

Loading...

User avatar
Health Guru
9723 posts

Hi guest. After taking plan b it can take up to 6 months for your period to return to normal again so it is probably that's what the cause is but if you have been stressing over this then that can also effect your cycle to. If your that concerned that you maybe pregnant then take a home pregnancy test with the first pee you take up on waking up in the morning.

Reply

Loading...

Thanks :: I just really hope that I'm not pregnant. Do you know any ways I could maybe give my period some encouragement?

Reply

Loading...